TU Darmstadt / ULB / TUbiblio

Representations in L 2-spaces on infinite-dimensional symmetric cones

Neeb, Karl-Hermann and Orsted, B (2002):
Representations in L 2-spaces on infinite-dimensional symmetric cones.
190, In: Journal of functional analysis, pp. 133-178. [Article]

Item Type: Article
Erschienen: 2002
Creators: Neeb, Karl-Hermann and Orsted, B
Title: Representations in L 2-spaces on infinite-dimensional symmetric cones
Language: English
Journal or Publication Title: Journal of functional analysis
Volume: 190
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:29
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details